# SDR 9510482203

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF THRUST, AURAL WARNING HORN SOUNDED.  TAKEOFF WAS ABORTED.  NOTE:  FLAP SETTING WAS 5 DEGREES.  RECYCLED FLAPS AND SPEED BRAKES, SUBSEQUENT DEPARTURE WAS NORMAL.  MAINTENANCE CONTROL WAS ADVISED.
